Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 242736, 12 pages
http://dx.doi.org/10.1155/2012/242736
Research Article

Decomposition of Automorphisms of Certain Solvable Subalgebra of Symplectic Lie Algebra over Commutative Rings

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 26 March 2012; Accepted 26 April 2012

Academic Editor: Helge Holden

Copyright © 2012 Xing Tao Wang and Lei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xing Tao Wang and Lei Zhang, “Decomposition of Automorphisms of Certain Solvable Subalgebra of Symplectic Lie Algebra over Commutative Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 242736, 12 pages, 2012. https://doi.org/10.1155/2012/242736.